# SDR A6WA201643540

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,415 hours, 29,299 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT WING ANTI-ICE CAUTION ON TAKEOFF, ABORTED AT 60 - 70 KNOTS, BTMS 2,1,2,4, WING ANTI-ICE SELECTED ON.  COMPLIED WITH OPERATIONS CHECK OF RT WING ANTI-ICE SYS IAW AMM 30-12-00.  OPERATIONS CHECKED GOOD IN NORMAL & STANDBY MODE, 14TH STAGE VLV, OPERATIONS CHECKED AS WELL IAW FIM 30-10-00.
